Distribution-Free Confidence Intervals for Difference and Ratio of Medians
The classic nonparametric confidence intervals for a difference or ratio of medians assume that the distributions of the response variable or the log-transformed response variable have identical shapes in each population. Asymptotic distribution-free confidence intervals for a difference and ratio of medians are proposed which do not require identically shaped distributions. The new asymptotic methods are easy to compute and simulation results show that they perform well in small samples.
Price, Robert M.; and Bonett, Douglas G.. 2002. Distribution-Free Confidence Intervals for Difference and Ratio of Medians. Journal of Statistical Computation and Simulation. Vol.72(2). 119-124. https://doi.org/10.1080/00949650212140 ISSN: 0094-9655